# SDR SWAA2021100420961

- Difficulty date: September 16, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191D
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS SEVERAL CRACKED/PULLED THROUGH FASTENER HOLES ON PANEL EDGEBAND ; / FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-70-1A-1 PAR 4.B (6). REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 AS DIRECTED PER SRM 53-30-70-2R-1 PAR 4.B (2) AND TABLE 202.REMOVED DAMAGED FIBERGLASS PLIES FROM OUTER AND INNER SURFACES OF PANEL EDGEBAND AT SEVERAL FASTENER HOLES. PREPARED AND CLEANED REPAIR AREAS. NO MOISTURE OR CONTAMINATION NOTED IN REPAIR AREAS. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-6 PAR 4.A-D. CURED REPAIR PLIES USING HEATCON BONDER ID:NCX000523 S/N:11051262; REMOVED VACUUM BAG; TRIMMED REPAIRS AND THEIR EDGES AND LIGHTLY SANDED IAW SRM 51-70-05-2R-6 PARAGRAPH 4.G FABRICATED AND INSTALLED EXPANDED FOIL MESH BMS8-336 LOT# 1360513-1; AND RESIN EA9390 LOT# JH1CAA0868 AT REPAIR AREAS ON TOOL SIDE OF PANEL; VACUUM BAGGED AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2438 S/N: UNKNOWN; AND SET EXPANDED FOIL MESH REPAIRS TO CURE IAW SRM 51-70-14-2R-4 PARAGRAPH 5.A-D;F; J-K(1-10). COMPLETED CURE
